# SDR SWIA2019022145540

- Difficulty date: January 17, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 44,668 hours, 42,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 589-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE RH FLOOR BEAM AT FS.589.00 TO FS.621.00 RBL27 WITH SERVICEABLE DUE TO OUT OF LIMITS CORROSION. (C-CHECK) RO: 02/20/2019 REMOVED AND REPLACED RH FLOOR BEAM AT FS.569.00 TO FS.621.00 RBL27 IAW REO.
